It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Chippie,

Thanks for the reply. As you can see from my previous post we are trying concerta/strattera combo, with low dose of risperdal for the tics. I definitely want to talk to the neurologist about the wellbutrin though because my son also has a lot of anxiety as well and it sounds as though it may have been helpful with your son. Case in point I took my son to his pediatrician yesturday because he had been complaining of eye pain and though his pediatrician did not see anything structurally wrong with the eye he does need to go for an eye exam with an opthamologist. When my son found out he would need to have drops put in his eye he had a real anxiety response to this. Even though the doctor reassured him it would not hurt he got very teary, shaking his head no, and started to tremble. We are going to practice at home with saline eye drops between now and the appt., but this is his usual response to anything that is new. Verryy anxious. I too feel that this is probably more the aspergers than adhd or tourettes. As you can see my little guy is dealing with a lot of different symptoms and I really hope I can find just 1 or 2 meds that will help him with all his symptoms rather than the 4 that he is on now. The one I left out earlier was the clonidine he takes at night to help him sleep. This message board is great in that it allows us to talk with others in the same situation as I am in and experiencing the same struggles with some of the more difficult behaviors. I'll keep you posted on our progress. Thank you!!
Hi Chippie,

Thanks for the additional info regarding how the wellbtrin works. This may have been one of the reasons why the doc. did not talk about this med. sooner. Since my son also has tourettes disorder with the related tics, the tics are affected by the dopamine levels in the brain. This is why the concerta makes the tics worse. The stimulant meds also affect the dopamine levels. But I still intend to ask him about it anyway. Since we went ahead and tried the concerta, I figure we may as well talk about this one as well. Thanks!!





All times are GMT -7. The time now is 04:34 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!